메뉴 건너뛰기




Volumn 55, Issue 20, 1997, Pages 13682-13688

Strong-confinement approach for impurities in parabolic quantum dots

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000096299     PISSN: 10980121     EISSN: 1550235X     Source Type: Journal    
DOI: 10.1103/PhysRevB.55.13682     Document Type: Article
Times cited : (63)

References (26)
  • 22
    • 0000748430 scopus 로고
    • Very recently, however, some exact solutions of a Schrödinger equation of this type with (Formula presented)=0 were found for special values of the parabolic confining potential: M. Taut, Phys. Rev. A 48, 3561 (1993).
    • (1993) Phys. Rev. A , vol.48 , pp. 3561
    • Taut, M.1
  • 23
    • 33744645889 scopus 로고
    • J. Phys. A 27, 1045 (1994).
    • (1994) J. Phys. A , vol.27 , pp. 1045


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.